HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
Peer-reviewed Journal Articles, etc >

Localization of two-dimensional electrons in a random magnetic field

Files in This Item:
PRB54-19.pdf84.8 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Localization of two-dimensional electrons in a random magnetic field
Authors: Yakubo, K.1 Browse this author →KAKEN DB
Goto, Y. Browse this author
Authors(alt): 矢久保, 考介1
Issue Date: 15-Nov-1996
Publisher: American Physical Society
Volume: 54
Issue: 19
Start Page: 13432
End Page: 13435
Publisher DOI: 10.1103/PhysRevB.54.13432
Abstract: The localization properties of a two-dimensional electron system in the presence of a random magnetic field are numerically studied by calculating directly eigenstates of large systems. Analyzing eigenstates themselves gives precise information on the localization of wave functions compared with that obtained from transport properties. The finite-size scaling analysis for quasi-one-dimensional wave functions clearly shows that the single-parameter scaling hypothesis is valid for this system and all states are localized. Furthermore, an analysis based on the multifractality of a localized wave function also supports these results.
Rights: Copyright © 1996 American Physical Society
Type: article
Appears in Collections:工学院・工学研究院 (Graduate School of Engineering / Faculty of Engineering) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 矢久保 考介

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University